# SDR JGVR20201104005

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,260 hours, 8,167 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT LOWER RUDDER SUPPORT BRACKETS CORRODED BEYOND REPAIR AND REPLACED WITH NEW CESSNA P/NS 6931045-17 AND 69031045-18.
